# SDR SWAA2025090811778

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 36,534 hours, 17,713 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Broken
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAYTABLE 14F BROKE<[01] REPLACED MISSING HARDWARE ON TRAY TABLE AT SEAT ROW 14F PER SIP
